Obstructions aux déformations de représentations galoisiennes réductibles et groupes de classes
Journal de Théorie des Nombres de Bordeaux, Volume 17 (2005) no. 2, pp. 607-618.

In this paper, we develop a new strategy to understand the obstructions to deformations of reducible odd 2-dimensional global Galois representations ρ ¯. It is known that these obstructions are localized in a Šafarevič group. After [BöMé] these obstructions are related with several classical conjectures (Vandiver’s conjecture, Greenberg’s conjecture). The idea of this note is to introduce another Šafarevič group depending on the field L fixed by kerρ ¯. We then compare the two groups by taking the co-invariant by Imρ ¯. This strategy yields new conditions for the vanishing of the obstructions in terms of class groups of L.

Nous développons une nouvelle stratégie pour comprendre la nature des obstructions aux déformations d’une représentation galoisienne globale ρ ¯ réductible, impaire de dimension 2. Ces obstructions s’interprètent en termes de groupe de Šafarevič. D’après [BöMé], elles sont reliées à des conjecture arithmétiques classiques (Conjecture de Vandiver, conjecture de Greenberg). Dans cet article, nous introduisons un autre groupe de Šafarevič associé au corps L fixe par kerρ ¯. Nous comparons les deux groupes en prenant les co-invaraints par Imρ ¯. Cette stratégie conduit à de nouvelles conditions d’annulation des obstructions en termes de groupes des classes de L.

Published online:
DOI: 10.5802/jtnb.510
Keywords: Anneau de déformation versel, groupe de classes, groupe de Šafarevič.
@article{JTNB_2005__17_2_607_0,
     author = {Ariane M\'ezard},
     title = {Obstructions aux d\'eformations de repr\'esentations galoisiennes r\'eductibles et groupes de classes},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {607--618},
     publisher = {Universit\'e Bordeaux 1},
     volume = {17},
     number = {2},
     year = {2005},
     doi = {10.5802/jtnb.510},
     zbl = {1176.11055},
     mrnumber = {2211310},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.510/}
}
TY  - JOUR
TI  - Obstructions aux déformations de représentations galoisiennes réductibles et groupes de classes
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2005
DA  - 2005///
SP  - 607
EP  - 618
VL  - 17
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.510/
UR  - https://zbmath.org/?q=an%3A1176.11055
UR  - https://www.ams.org/mathscinet-getitem?mr=2211310
UR  - https://doi.org/10.5802/jtnb.510
DO  - 10.5802/jtnb.510
LA  - fr
ID  - JTNB_2005__17_2_607_0
ER  - 
%0 Journal Article
%T Obstructions aux déformations de représentations galoisiennes réductibles et groupes de classes
%J Journal de Théorie des Nombres de Bordeaux
%D 2005
%P 607-618
%V 17
%N 2
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.510
%R 10.5802/jtnb.510
%G fr
%F JTNB_2005__17_2_607_0
Ariane Mézard. Obstructions aux déformations de représentations galoisiennes réductibles et groupes de classes. Journal de Théorie des Nombres de Bordeaux, Volume 17 (2005) no. 2, pp. 607-618. doi : 10.5802/jtnb.510. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.510/

[BoUl] N. Boston, S.V. Ullom, Representations related to CM elliptic curves. Math. Proc. Phil. Soc. 113 (1993), 71–85. | MR: 1188818 | Zbl: 0795.14017

[BöMé] G. Böckle, A. Mézard, The prime-to-adjoint principle and unobstructed Galois deformations in the Borel case. J. Number Theory 78 (1999), 167–203. | MR: 1713485 | Zbl: 0958.11040

[Ko] H. Koch, Galoische Theorie der p-Erweiterung. Mathematische Monographien. VEB Deutscher Verlag der Wissenschaften 10, 1970. | Zbl: 0216.04704

[Ma] B. Mazur, Deforming Galois representations. Dans Galois groups over , Y. Ihara, K. Ribet, J.-P. Serre eds, MSRI Publ. 16, (1987), 385–437. | MR: 1012172 | Zbl: 0714.11076

[Se] J.-P. Serre, Cohomologie galoisienne. Lecture Notes in Math. 5, 1973. | MR: 404227 | Zbl: 0259.12011

[So] C. Soulé, Perfect forms and the Vandiver conjecture. J. Reine Angew. Math. 517 (1999), 209–221. | MR: 1728540 | Zbl: 1012.11094

[Ta] J.T. Tate, Global class field theory. Dans Algebraic number theory. J. Cassels A. Fröhlich eds, Academic Press 1967, 163–203. | MR: 220697 | Zbl: 1179.11041

[We] C. Weibel, An introduction to homological algebra. Cambridge University press 1994. | MR: 1269324 | Zbl: 0797.18001

Cited by Sources: